American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58H10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Takefumi Nosaka. On quandle homology groups of Alexander quandles of prime order. Trans. Amer. Math. Soc. 365 (2013) 3413-3436.
Abstract, references, and article information   
View Article: PDF

[2] Boris Kruglikov and Valentin Lychagin. Mayer brackets and solvability of PDEs -- II. Trans. Amer. Math. Soc. 358 (2006) 1077-1103. MR 2187646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Takashi Tsuboi. The Calabi invariant and the Euler class. Trans. Amer. Math. Soc. 352 (2000) 515-524. MR 1487633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robert L. Bryant and Phillip A. Griffiths. Characteristic cohomology of differential systems. I. General theory . J. Amer. Math. Soc. 8 (1995) 507-596. MR 1311820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Solomon M. Jekel. A spectral sequence for pseudogroups on ${\bf R}$ . Trans. Amer. Math. Soc. 333 (1992) 741-749. MR 1066445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Garrett Stuck. On the characteristic classes of actions of lattices in higher rank Lie groups . Trans. Amer. Math. Soc. 324 (1991) 181-200. MR 986031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jim Stasheff. Constrained Poisson algebras and strong homotopy representations. Bull. Amer. Math. Soc. 19 (1988) 287-290. MR 940489.
Abstract, references, and article information   
View Article: PDF

[8] B. L. Feigin and A. Fialowski. Cohomology of the infinite-dimensional Lie algebra $L_1$ with nontrivial coefficients. Bull. Amer. Math. Soc. 17 (1987) 333-337. MR 903746.
Abstract, references, and article information   
View Article: PDF

[9] Peter Greenberg. Classifying spaces for foliations with isolated singularities . Trans. Amer. Math. Soc. 304 (1987) 417-429. MR 906823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Deane Yang. Involutive hyperbolic differential systems. Memoirs of the AMS 68 (1987) MR 897707.
Book volume table of contents   

[11] Ira Moskowitz. Nonvanishing local cohomology classes . Trans. Amer. Math. Soc. 286 (1984) 831-837. MR 760990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Dusa McDuff. Some canonical cohomology classes on groups of volume preserving diffeomorphisms . Trans. Amer. Math. Soc. 275 (1983) 345-356. MR 678355.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Toru Tsujishita. Continuous cohomology of the Lie algebra of vector fields. Memoirs of the AMS 34 (1981) MR 634471.
Book volume table of contents   


Results: 1 to 13 of 13 found      Go to page: 1